Pennsylvania, 2007Damaging Winds in Pennsylvania, June 27, 2007
June 27, 2007 · NWS PHI · 9 events in 8 counties and zones
An upper air disturbance that passed through the region on an unseasonably hot and humid day helped produce strong to severe thunderstorms across Pennsylvania during the afternoon and evening of the 27th. PECO Energy reported that about 40,000 homes and businesses lost power in their southeastern Pennsylvania service area because of the severe thunderstorms and lightning.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper air disturbance that passed through the region on an unseasonably hot and humid day helped produce strong to severe thunderstorms across Pennsylvania during the afternoon and evening of the 27th. PECO Energy reported that about 40,000 homes and businesses lost power in their southeastern Pennsylvania service area because of the severe thunderstorms and lightning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 27, 10:42 AM EST, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 27, 10:42 AM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1142 AM EDT WED JUN 27 2007
.SYNOPSIS...
A SOUTHWEST FLOW AROUND HIGH PRESSURE IN THE WESTERN ATLANTIC
COMBINED WITH A RIDGE OF HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL
CONTINUE TO BRING HOT AND HUMID CONDITIONS TO THE REGION TODAY.
MORE CLOUDS AND POSSIBLY MORE WIDESPREAD PRECIPITATION WITH THE
APPROACH OF A COLD FRONT MAY LEAD TO SLIGHTLY LESS HOT
TEMPERATURES THURSDAY, BUT IT WILL BE JUST AS SULTRY. THE COLD
FRONT WILL PASS THROUGH THE REGION LATE THURSDAY INTO FRIDAY, WITH
A GRADUAL REDUCTION IN TEMPERATURES AND HUMIDITIES THROUGH LATE
FRIDAY AND INTO SATURDAY. HIGH PRESSURE WILL RETURN SUNDAY AND
CONTINUE INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE BERMUDA HIGH PRESSURE REGIME AND ITS EFFECTS SHOULD BE AT THEIR
ZENITH TODAY.
THE HIGH UPPER HEIGHTS AND A FAIR TO GOOD AMOUNT OF SUNSHINE WILL
LEAD TO HIGHS WELL INTO THE 90S OVER MUCH OF OUR SERVICE AREA, WITH
THE LOWEST READINGS IN THE 80S OVER THE HIGHER TERRAIN OF THE
NORTHWEST AND NEAR THE OCEAN AND BAYS. THE 00Z FOUS DATA WAS TRYING
TO INDICATE MORE IN THE WAY OF CONVECTION THIS AFTERNOON AS COMPARED
WITH THE ISOLATED ACTIVITY OF TUESDAY, WITH OVER AN INCH OF RAIN
FORECAST AT PHILADELPHIA. HOWEVER, THE 06Z NAM FOUS WAS DRIER MOS
GUIDANCE WAS POINTING TOWARD SCATTERED CONVECTION IT WAS DECIDED TO
REMAIN WITH CHANCE PROBABILITIES, EXCEPT BUMP THE NORTHWESTERN ZONES
UP TO 40 PERCENT OWING TO TERRAIN INFLUENCES. BUT, EVEN SO, WHATEVER
FORMS IS LIKELY TO FEATURE SOME HEAVY RAIN, GIVEN THE INCREASING
PRECIPITABLE WATER VALUES REACHING TO 1.75 INCHES AND LIGHT MID
LEVEL FLOW. ALSO, WITH THE HIGH INSTABILITY AND LAPS FIELD CAPES
ALREADY IN EXCESS OF 2000 J/KG OVER MOST OF THE AREA, SOME OF THE
THUNDERSTORMS COULD DEVELOP SOME STRONG UP- AND DOWNDRAFTS, LEADING
TO LOCALLY GUSTY WINDS, PERHAPS NEAR 40 KNOTS. ENHANCED WORDING
REMAINS IN THE TEXT PRODUCT.
THE EXCESSIVE HEAT WARNING CONTINUES FOR THE HIGHLY URBANIZED ZONES
IN AND AROUND PHILADELPHIA UNTIL 7:00 PM TODAY, AS HEAT INDEX VALUES
UP TO AROUND 100 WERE COMPUTED. THE SOUNDINGS SUPPORT THE FORECAST
MAXIMUM TEMPERATURES. THE GFS MOS CONTINUES TO SHADE DEW POINTS THIS
AFTERNOON INTO THE UPPER 60S, AND WE GAVE THEM SOME CREDENCE. THE
MORNING SOUNDINGS FROM IAD AND OKX EACH HAD DEW POINTS BELOW 15 DEG
C DOWN TO AT LEAST 930 MB, AND WE EXPECT TO MIX UP TO 850 MB. THIS
ISNT APPRECIABLY GOING TO MITIGATE THE DISCOMFORT FROM THE HEAT AND
HUMIDITY, BUT WE SAW THE VERY MODEST DROP IN DEW POINTS YESTERDAY
AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
ANY EVENING CONVECTION SHOULD DIMINISH WITH THE CESSATION OF
DIURNAL EFFECTS AND THE WANING CAPE ALSO, THE GFS PAINTS NEGATIVE
VORTICITY ADVECTION OVER OUR AREA THIS EVENING. THE FRONTAL EFFECTS
SHOULD START TO ENTER THE PICTURE FOR THURSDAY, THOUGH, AND FAIRLY
HIGH PROBABILITIES WERE LEFT INTACT FOR THE DAY AND INTO THURSDAY
NIGHT. SPC CONTINUES TO PAINT THE AREA IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS THURSDAY AND THURSDAY NIGHT THIS WAS CONTINUED IN
THE HAZARDOUS WEATHER OUTLOOK.
THE EXCESSIVE HEAT WATCH WAS CANCELLED FOR THURSDAY OWING TO THE
LACK OF MEETING THE CRITERIA, DESPITE THE FACT THAT WE COULD GET
CLOSE. HOWEVER, IT WAS FELT THAT WITH MORE CLOUDS AND
PRECIPITATION, COMBINED WITH A SIGNIFICANT LOWERING OF THE UPPER
HEIGHTS, TODAY WOULD BE THE HOTTEST DAY. HUMIDITY LEVELS ARE
LIKELY TO BE AS HIGH THURSDAY AS THEY ARE TODAY, HOWEVER. INTERNAL
GUIDANCE WAS INDICATING THAT AN EXCESSIVE HEAT WATCH BE RETAINED.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
NO CHANGES WERE MADE TO THE LONG TERM GRIDS, AS THE FOCUS IS
BASICALLY TODAY THROUGH THURSDAY NIGHT. HOWEVER, AS THE FRONT IS
SLOW TO CLEAR THE SOUTHERN PARTS OF THE AREA FRIDAY, RESIDUAL
SHOWER AND THUNDERSTORM CHANCES WILL BE RETAINED FOR NOW. MODEL
CONSISTENCY POINTS TO HIGH PRESSURE REMAINING WEST OF THE AREA
INTO THE WEEKEND, BUT GRADUALLY BUILDING OVER THE AREA LATER IN
THE WEEKEND AND PERSISTING OVER THE REGION THROUGH EARLY NEXT
WEEK.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE OFFSHORE CONTINUING S TO SW FLOW OF MOIST HUMID AIR
AND SETTING THE STAGE, ONCE CONVECTIVE TEMPS REACHED, FOR SCATTERED
TSTM DEVELOPMENT. SHOWERS WILL BE SCATTERED AROUND THE REGION AND
NOT LIKELY TO MOVE TOO FAST ONCE THEY DEVELOP. WINDS ALOFT ARE SW AT
10 KT FOR 80H AND WESTERLY AT 15 KT AT 500MB. SLOW MOVING TSTMS YIELD
HEAVY RAIN AND FREQUENT LIGHTNING. CHC FOR TSTMS WILL CONTINUE INTO
THE EVENING HOURS. REGION WILL BE UNDER THE SAME WEATHER INTO
THURSDAY AND FRIDAY WITH A BETTER CHANCE OF STORMS THURSDAY
AFTERNOON INTO FRIDAY MORNING AS CONDITIONS RIPE FOR SEVERE
THUNDERSTORMS.
A COLD FRONT WILL BE PUSHED SOUTH BY ADVANCING HIGH PRESSURE
BUILDING SOUTH FROM THE GREAT LAKES IN TIME FOR THE WEEKEND.
&&
.MARINE...
TYPICAL SUMMERTIME WEATHER IS EXPECTED FOR THE MID-WEEK PERIOD, WITH
SOME VISIBILITY RESTRICTIONS POSSIBLE DUE TO FOG AND HAZE, MAINLY IN
THE LATE NIGHT AND EARLY MORNING PERIODS ON THE BACK BAYS AND
NEARSHORE WATERS. SOME SHOWER AND THUNDERSTORM ACTIVITY IS ALSO
POSSIBLE, POSSIBLY IN THE AFTERNOON AND EVENING TIME FRAME TODAY AND
ESPECIALLY THURSDAY.
A STRONG COLD FRONT IS FORECAST TO DROP ACROSS THE REGION THURSDAY
NIGHT. THE WIND DIRECTION IS EXPECTED TO BECOME NORTHERLY FOR FRIDAY
INTO SATURDAY. A REINFORCING SHOT OF COOL AIR WILL DROP ACROSS THE
AREA SATURDAY NIGHT. THIS WILL CAUSE WINDS TO BECOME VARIABLE LATE
SATURDAY INTO SATURDAY NIGHT AND THEN SWING BACK AROUND TO THE
NORTH FOR SUNDAY.
THE WIND GRADIENT TODAY AND THURSDAY WILL TIGHTEN AS THE BERMUDA
HIGH BEGINS TO MOVE OFFSHORE AND THE FRONT APPROACHES FROM THE
NORTHWEST. THERE MAY BE OCCASIONAL GUSTS TO 25 KT AND SEAS BRIEFLY
RISE TO 5 FT BUT SHOULD NOT BE FOR TOO LONG. THE BEST CHANCE OF
THUNDERSTORMS WILL BE LATE WEDNESDAY INTO FRIDAY MORNING. THE
WEEKEND SHOULD TURN OUT NICE WITH A NORTH TO NORTHEAST FLOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WARNING FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS/SHORT TERM...
NEAR TERM... & DELISI
LONG TERM...DELISI &
AVIATION/MARINE...EBERWINEHazardous weather outlook, Jun 27, 12:04 PM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
104 PM EDT WED JUN 27 2007
NJZ001-007-008-PAZ054-055-060>062-281100-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
104 PM EDT WED JUN 27 2007
...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
IT WILL BE HOT AND HUMID TODAY. THERE IS A CHANCE OF AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS, SOME OF WHICH COULD
PRODUCE DAMAGING WINDS, LOCALIZED FLOODING AND HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
IT WILL STILL BE HOT AND HUMID THURSDAY. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED.
DEZ002>004-MDZ008-012-015-019-020-NJZ009-010-012>014-016-020>027-
281100-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
104 PM EDT WED JUN 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
IT WILL BE HOT AND HUMID TODAY. THERE IS A CHANCE OF AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS, SOME OF WHICH COULD
PRODUCE LOCALIZED FLOODING AND GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
IT WILL STILL BE HOT AND HUMID THURSDAY. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-NJZ015-017>019-PAZ067>071-281100-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
104 PM EDT WED JUN 27 2007
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
ALSO, IT WILL BE HOT AND HUMID TODAY. THERE IS A CHANCE OF
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS, SOME OF WHICH
COULD PRODUCE LOCALIZED FLOODING AND GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
IT WILL STILL BE HOT AND HUMID THURSDAY. ALSO...THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-281100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
104 PM EDT WED JUN 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 11:25 AM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 PM EDT WED JUN 27 2007
NJZ001-007-008-PAZ055-271830-
SUSSEX-WARREN-MORRIS-MONROE-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
STROUDSBURG
1225 PM EDT WED JUN 27 2007
AT NOON TODAY NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE POCONOS IN
PENNSYLVANIA AND OVER EXTREME NORTHWEST NEW JERSEY. THE SHOWERS
AND THUNDERSTORMS WILL MOVE SLOWLY EAST DURING THE EARLY AFTERNOON.
SOME OF THE STRONGER STORMS MAY BE ACCOMPANIED BY BRIEF GUSTY
WINDS, VERY HEAVY RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING.
BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS AND TAKE COVER IF
DANGEROUS STORMS ARE ENCOUNTERED
RPW
Special weather statement, Jun 27, 12:59 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
159 PM EDT WED JUN 27 2007
NJZ007-008-PAZ055-060>062-271900-
BERKS-LEHIGH-MONROE-MORRIS-NORTHAMPTON-WARREN-
159 PM EDT WED JUN 27 2007
...STRONG THUNDERSTORMS WILL AFFECT BERKS...LEHIGH...MONROE...
MORRIS...NORTHAMPTON AND WARREN COUNTIES...
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 42
MILES NORTHWEST OF PATERSON TO 19 MILES NORTHWEST OF ALLENTOWN...
MOVING EAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
TOPTON AROUND 215 PM...BRODHEADSVILLE AROUND 230 PM...
WALNUTPORT...SLATINGTON AROUND 245 PM...DELAWARE WATER GAP
AND PEN ARGYL AROUND 300 PM.
WIND GUSTS TO AROUND 50 MPH AND HAIL ARE POSSIBLE WITH THE
STRONGER STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
TFG
Special weather statement, Jun 27, 1:04 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
204 PM EDT WED JUN 27 2007
NJZ026-271900-
COASTAL OCEAN-
204 PM EDT WED JUN 27 2007
...A STRONG THUNDERSTORM WILL AFFECT EASTERN OCEAN COUNTY...
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORKED RIVER...MOVING EAST
AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. IF YOU ARE ON THE BEACH AND SEE THREATENING WEATHER...
PLEASE SEEK SHELTER IMMEDIATELY.
TFG
Thunderstorm Wind, Northampton
- When
- June 27, 1:30 PM EST
- Where
- Northampton County, Danielsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.800, -75.530
A severe thunderstorm tore down some large tree limbs and wires in Danielsville (Lehigh Township).
Thunderstorm Wind, Monroe
- When
- June 27, 7:10 PM EST
- Where
- Monroe County, Stroudsburg to Kunkletown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.980, -75.200
A severe thunderstorm tore down a couple of trees, tree limbs and wires across the southern tier of Monroe County.
Thunderstorm Wind, Carbon
- When
- June 27, 7:14 PM EST
- Where
- Carbon County, Lehighton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.830, -75.720
A severe thunderstorm tore down trees and wires in and around Lehighton.
Thunderstorm Wind, Chester
- When
- June 27, 7:39 PM EST
- Where
- Chester County, 3 mi W of Oxford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.780, -76.036
A severe thunderstorm tore down tree limbs and wires in southwestern Chester County Lower Oxford, East Nottingham and West Nottingham Townships. Most of the wind damage occurred between the Octoraro Creek, U.S. Route 1, Pennsylvania State Route 472 and Jackson School Road in Lower Oxford Township.
Thunderstorm Wind, Northampton
- When
- June 27, 7:50 PM EST
- Where
- Northampton County, 1 mi NW of Bethlehem
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.640, -75.394
A severe thunderstorm tore down some large tree limbs and wires in Hanover Township.
Thunderstorm Wind, Delaware
- When
- June 27, 8:45 PM EST
- Where
- Delaware County, Media
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.920, -75.400
A severe thunderstorm pulled down a couple of wires and large tree limbs in Media Borough.
Thunderstorm Wind, Montgomery
- When
- June 27, 8:50 PM EST
- Where
- Montgomery County, Gladwyne
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 40.050, -75.250
A severe thunderstorm caused wind damage (downed trees and wires) along the Lower Merion Township and Philadelphia Main Line border. In the Gladwyne section of the township, one downed tree damaged a house.
Thunderstorm Wind, Philadelphia
- When
- June 27, 8:50 PM EST
- Where
- Philadelphia County, (Phl)philadelphia in
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 39.880, -75.250
A severe thunderstorm downed some trees and power lines along the Main Line border between Philadelphia and Lower Merion Township in Montgomery County.
Thunderstorm Wind, Bucks
- When
- June 27, 9:35 PM EST
- Where
- Bucks County, Bristol to 2 mi NE of Tullytown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 40.120, -74.880
A severe thunderstorm caused wind damage along the southern tier of Bucks County in Bristol Township, Bristol Borough, Tullytown Borough and Falls Township. The worst wind damage was reported in Tullytown. Numerous large tree limbs were pulled down. One limb went through the window of one home in Tullytown. A few shingles on the roof of another home in Tullytown were peeled away. At another Tullytown home, downed tree limbs damaged a jacuzzi, goldfish pond and plastic playhouse.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Michigan, June 27, 20071 death · $35,000 · 1 in hail · 23 events
- Flash Flooding and Hail in New York, June 27, 20071 death · 1 in hail · 25 events
- Damaging Winds and Lightning Strike in Maryland, June 27, 20071 death · 50 kt wind · 3 events
- Rip Current in Alabama, June 27, 20071 death · 1 event
- Flash Flooding and Flooding in Texas, June 27 to 30, 2007$2.4 million · 50 kt wind · 41 events
- Hail and Damaging Winds in Vermont, June 27, 2007$121,000 · 1 in hail · 19 events
- Hail and Damaging Winds in New York, June 27, 20074 injured · $15,000 · 60 kt wind · 25 events
- Hail and Damaging Winds in Ohio, June 27, 2007$109,000 · 52 kt wind · 13 events
- Flood and Damaging Winds in Indiana, June 27, 2007$103,000 · 60 kt wind · 10 events
- Damaging Winds in New Jersey, June 27, 2007$100,000 · 52 kt wind · 10 events
- Damaging Winds and Lightning Strike in Alabama, June 27, 20076 injured · $12,000 · 50 kt wind · 3 events
- Flash Flood and Heavy Rain in Kansas, June 27, 2007$120,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43844, 43846, 43845, 43854, 43847, 43870, 43972, 43974, 43976.